• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

tardive dyskinesia

  1. R

    Aripriprazol, I have never seen before problemsiek

    Hello guys and girls, First let me introduce you i am Redstorm from Belgium. 2 years ago i took abilify(aripiprazole) for Did and derealisation. After 3 months of use im still having weird problems altho i stopped the abilify 9 months after using it for the first time. What i feel every time...
  2. R

    Continuos muscle twitches after olanzapine and mirtazapine. Can it be tardive dyskinesia?

    Continuos muscle twitches after olanzapine and mirtazapine. Can it be tardive dyskinesia? Hello everyone, my name is Nicholas and I'm a 21 years old guy from Italy. I suffered from chronic insomnia from the age of 15 and in mid-February 2017 was prescribed before bedtime the antidepressant...
Top